Alert archive / Iowa / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Des Moines, IA

March 31, 20235 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 31, 2023, 3:05 PM CDT for 5 counties in Iowa. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 3:05 PM CDT (20:05 UTC)
Expired
Mar 31, 2023, 3:45 PM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Appanoose County, IA, Davis County, IA, Monroe County, IA, Wapello County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 119 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:05 PM CDTHAIL 2.5Centerville, IA
Mar 31, 3:20 PM CDTFUNNEL CLOUD8 Ssw Ottumwa, IACHASER REPORT OF FUNNEL CLOUD AND ROTATING WALL CLOUD SW OF HIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WUUS53 KDMX 312005
SVRDMX
IAC007-051-135-179-185-312045-
/O.NEW.KDMX.SV.W.0013.230331T2005Z-230331T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
305 PM CDT Fri Mar 31 2023

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Monroe County in south central Iowa...
  Southwestern Wapello County in southeastern Iowa...
  Northwestern Davis County in southeastern Iowa...
  Southeastern Wayne County in south central Iowa...
  Appanoose County in south central Iowa...

* Until 345 PM CDT.

* At 304 PM CDT, a severe thunderstorm was located near Seymour, or
  10 miles southeast of Corydon, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Numa and Plano around 315 PM CDT.
  Centerville, Mystic and Rathbun around 320 PM CDT.

Other locations in the path of this severe thunderstorm include Honey
Creek State Park, Moravia, Albia, Albia Municipal Airport and
Blakesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 PM CDT for south central
and southeastern Iowa.

&&

LAT...LON 4063 9333 4116 9281 4116 9275 4092 9247
      4058 9307 4058 9326
TIME...MOT...LOC 2004Z 224DEG 55KT 4065 9318 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hagenhoff
1 follow-up statement
839 
WWUS53 KDMX 312024
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
324 PM CDT Fri Mar 31 2023

IAC007-051-135-179-185-312045-
/O.CON.KDMX.SV.W.0013.000000T0000Z-230331T2045Z/
Monroe IA-Wapello IA-Davis IA-Wayne IA-Appanoose IA-
324 PM CDT Fri Mar 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN MONROE...SOUTHWESTERN WAPELLO...NORTHWESTERN DAVIS...
SOUTHEASTERN WAYNE AND APPANOOSE COUNTIES...

At 324 PM CDT, a severe thunderstorm was located over Honey Creek
State Park, or 9 miles north of Centerville, moving northeast at 65
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Albia, Albia Municipal Airport and Blakesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for south central
and southeastern Iowa.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4070 9318 4116 9281 4116 9275 4092 9247
      4058 9307 4058 9326
TIME...MOT...LOC 2024Z 224DEG 55KT 4087 9290 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hagenhoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:53 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 31, 2:53 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
253 PM CDT Fri Mar 31 2023

.SHORT TERM.../Tonight through Saturday Night/
Issued at 254 PM CDT Fri Mar 31 2023

Forecast Impacts for the week:

...Significant severe/winter/synoptic wind threat
...Warm spring conditions return Sunday to Tuesday
...Next major storm next Tues/Wed

Confidence Short Term: High

Ongoing event with high end impacts expected due to storm strength.
PDS tornado watch to 8 pm; main line of convection appears to be now
at I35 with most of the activity now expected mainly east of I35,
once the line progresses east of the interstate. Still high
potential for all modes of severe in that area. As the low tracks
over northern Iowa and deepens, winds on the back side with several
inches of snow expected along the border will require some
adjustments to winter weather headlines.
Have updated the far north winter storm warnings with a blizzard
warning for Emmet county where up to 4 inches of snow may fall
overnight. The combination of snow and blowing will create dangerous
travel overnight in those areas; epsecially after midnight to 6 am
when winds will begin to drop over the area. The remainder of the
forecast area is likely to see wind gusts of 40 to 55 mph at time
following the storm, along with the snow which may briefly create
some hazardous travel over the north and much lesser impacts, other
than wind for the rest of the area. Will hold pat on wind advisory
and not upgrade, unless we see the descending jet begin to impinj on
southeast or southern Iowa this evening. That would be less lead
time, than wished, but at this point it looks like the stronger
subsidence will be short lived and mainly east southeast of the
area. Lows tonight will be quite chilly by morning with lows in the
20s northwest to the lower 30s south. The storm will lift east
northeast quickly tomorrow with sun returning in the afternoon.
Temps recover a bit into the 40s and lower 50s south. Winds will
still be quite breezy with gusts nearing 40 mph at times for most of
Saturday morning.

&&

.LONG TERM.../Sunday through Friday/
Issued at 254 PM CDT Fri Mar 31 2023

Quiet weather returns for much of the region with highs returning to
the 60s to lower 70s early Sunday through the afternoon. We continue
to monitor the storm upcoming for Tuesday into Wednesday with
already an initial surge of moisture/warming for Monday, prior to
the main arrival of the system for Tuesday and Wednesday.
Another rapidly intensifying storm is anticipated during the period,
but details will need to be investigated more fully in the next
couple of days when the weather quiets down. After temperatures warm
to the 70s Tuesday, much cooler air returns for Wednesday to Friday,
though some warming is expected later in the period.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 208 PM CDT Fri Mar 31 2023

Some updates to timing for DSM as storms arriving into the area
within the next 30 to 45 minutes. Have removed FOD from most of
the higher end threat, as it looks like the dryline/fropa is
already along US71. Remaining sites still may see damaging winds
and large hail, and am mainly modeling the wind, but we are seeing
hail reports of golf ball as well. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Blizzard Warning from 11 PM this evening to 7 AM CDT Saturday
for IAZ004.

Winter Storm Warning from 11 PM this evening to 7 AM CDT
Saturday for IAZ005>007-015-016.

Winter Weather Advisory from 11 PM this evening to 7 AM CDT
Saturday for IAZ017-023>026.

Wind Advisory until 7 AM CDT Saturday for IAZ027-028-033>039-
044>050-057>062-070>075-081>086-092>097.

&&

SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
Hazardous weather outlook, Mar 31, 3:59 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
359 AM CDT Fri Mar 31 2023

IAZ017-025>028-036>039-010900-
Cerro Gordo-Wright-Franklin-Butler-Bremer-Hamilton-Hardin-Grundy-
Black Hawk-
359 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

There is an Enhanced to Moderate Risk of severe storms this
afternoon. Damaging winds and tornadoes are the primary concerns
with hail as a secondary threat. Storms will be moving quickly at
over 50 mph.

Strong west to northwest winds are expected tonight with gusts of
55 mph possible. Falling snow may also occur overnight and the
combination of snow and winds may restrict visibilities from time
to time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

IAZ015-016-023-024-033>035-010900-
Palo Alto-Hancock-Pocahontas-Humboldt-Sac-Calhoun-Webster-
359 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms remain possible today with a few stronger
storms this afternoon before ending.

Strong west winds are forecast by tonight with gusts over 50 mph
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely today.

IAZ047>050-059>062-072>075-083>086-094>097-010900-
Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne-
Appanoose-Davis-
359 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

There is an Enhanced to Moderate Risk of severe storms this
afternoon. At this time, damaging winds and tornadoes are the
primary concerns with hail as a secondary threat. Storms will be
moving quickly at over 50 mph.

A very high grassland fire danger remains across the southern
half of Iowa, especially this afternoon into the early evening.
Any fires that occur may be difficult to control.

Very strong west to northwest winds are expected by later this
afternoon and persisting overnight. A Wind Advisory is in effect
for the area this afternoon and tonight. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

IAZ044>046-057-058-070-071-081-082-092-093-010900-
Crawford-Carroll-Greene-Audubon-Guthrie-Cass-Adair-Adams-Union-
Taylor-Ringgold-
359 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms are possible this afternoon. A few may
produce strong wind gusts before exiting the area.

A very high grassland fire danger remains across the southern
half of Iowa, especially this afternoon into the early evening.
Any fires that occur may be difficult to control.

Very strong west to northwest winds are expected by later this
afternoon and persisting overnight. A Wind Advisory is in effect
for the area this afternoon and tonight. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon.

IAZ004>007-010900-
Emmet-Kossuth-Winnebago-Worth-
359 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms remain possible today. A few storms may
have damaging wind gusts near the Interstate 35 corridor this
afternoon.

A combination of snow and strong winds are expected tonight
produce low visibilities. A Winter Weather Advisory is in effect
for the area tonight. Please refer to the National Weather
Service website at weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed toward the Interstate 35 corridor
this afternoon.

In the hours before

Local storm report, Mar 31, 2:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
254 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             3 WSW KELLEY            41.93N 93.72W
03/31/2023  E1.00 INCH       BOONE              IA   PUBLIC

            ESTIMATED 50 MPH GUSTS.

&&

MP
Local storm report, Mar 31, 2:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
258 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             SLATER                  41.88N 93.69W
03/31/2023  U0.75 INCH       STORY              IA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0249 PM     HAIL             1 SW AMES               42.01N 93.64W
03/31/2023  U0.75 INCH       STORY              IA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0252 PM     HAIL             1 SW AMES               42.01N 93.64W
03/31/2023  U1.00 INCH       STORY              IA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0253 PM     HAIL             3 NW AMES               42.06N 93.65W
03/31/2023  U0.50 INCH       STORY              IA   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0253 PM     HAIL             2 W AMES                42.02N 93.67W
03/31/2023  U1.00 INCH       STORY              IA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0159 PM     HAIL             2 W MURRAY              41.04N 93.98W
03/31/2023  U1.75 INCH       CLARKE             IA   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&
Local storm report, Mar 31, 2:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
259 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             GILBERT                 42.11N 93.65W
03/31/2023  E0.25 INCH       STORY              IA   PUBLIC

            ESTIMATED 50 MPH WINDS.

&&

MP
Local storm report, Mar 31, 3:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
300 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             GILBERT                 42.11N 93.65W
03/31/2023  E1.00 INCH       STORY              IA   TRAINED SPOTTER

&&

JAZ
Local storm report, Mar 31, 3:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
301 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             1 ENE CENTERVILLE       40.73N 92.87W
03/31/2023  E2.25 INCH       APPANOOSE          IA   TRAINED SPOTTER

&&

MP
Local storm report, Mar 31, 3:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             3 SW MORAVIA            40.86N 92.86W
03/31/2023  E1.00 INCH       APPANOOSE          IA   TRAINED SPOTTER

&&

JAZ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:30 AM CDTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more28 hr
Mar 31, 3:38 AM CDTWinter Weather AdvisoryDMXCerro Gordo, Emmet, Franklin, Hancock, Humboldt, Kossuth and 5 more27 hr
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union45 min
Mar 31, 12:36 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Madison, Warren39 min
Mar 31, 12:40 PM CDTTornado WarningDMXClarke, Decatur, Ringgold, Union39 min
Mar 31, 1:18 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren42 min
Mar 31, 1:57 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXClarke, Madison, Union, Warren48 min
Mar 31, 2:01 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren29 min
Mar 31, 2:03 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Warren42 min
Mar 31, 2:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXClarke, Decatur, Lucas, Warren38 min
Mar 31, 2:13 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story47 min
Mar 31, 2:25 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAppanoose, Davis, Monroe, Wayne50 min
Mar 31, 2:41 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama42 min
Mar 31, 2:41 PM CDTSevere Thunderstorm WarningDMXJasper, Lucas, Marion, Warren49 min
Mar 31, 2:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXBoone, Grundy, Hamilton, Hardin, Marshall, Story59 min
Mar 31, 3:01 PM CDTBlizzard WarningDMXEmmet16 hr
Mar 31, 3:01 PM CDTWinter Storm WarningDMXHancock, Kossuth, Palo Alto, Winnebago, Worth16 hr
Mar 31, 3:02 PM CDTTornado WarningDMXAppanoose, Davis, Monroe, Wapello43 min
Mar 31, 3:20 PM CDTSevere Thunderstorm Warning Destructive damage threatDMXDavis, Mahaska, Monroe, Wapello40 min
Mar 31, 3:23 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek, Tama37 min
Mar 31, 3:39 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello51 min
Mar 31, 3:42 PM CDTTornado Warning Tornado observedDMXWapello18 min
Mar 31, 3:49 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago56 min
Mar 31, 3:53 PM CDTTornado WarningDMXTama33 min
Mar 31, 3:54 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Jasper, Mahaska, Marion, Poweshiek, Tama51 min
Mar 31, 3:55 PM CDTSevere Thunderstorm WarningDMXPoweshiek35 min
Mar 31, 3:56 PM CDTTornado WarningDMXPoweshiek34 min
Mar 31, 4:17 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Winnebago, Worth36 min
Mar 31, 4:19 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Poweshiek56 min
Mar 31, 4:24 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 5 more62 min
Mar 31, 4:27 PM CDTTornado WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hardin34 min
Mar 31, 4:28 PM CDTTornado WarningDMXBlack Hawk, Grundy, Marshall, Tama34 min
Mar 31, 4:34 PM CDTTornado WarningDMXBlack Hawk, Bremer, Butler, Grundy, Marshall, Tama29 min
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek32 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.